bag of cats, lol....I can kind of imagine that and it is scary!
I get to points where I am annoying myself really bad and then the next day I am usually able to get myself out of the funk I am in, very hard when flaring and also when coming off "the juice" (pred).
It's one thing to feel crappy and another thing to feel crappy and look crappy on top of it. I have a third eye a pimple 3/4 of an inch in diameter (yes I measured it), thanks to lovely pred, plus I have a rash like thing of zits ALL OVER MY FACE!
"When the moon hits the sky like a big pizza pie, that's Beth's faaa-aaace." I have pizza-moon face.
Also right now I know I am going to regret something I do b/c for the past 11 months I have been super careful and conscientious and right now I dont give a darn, I am sick and tired of being on pred and sick and tired of pills and Dr.s and my colon and my kidney and worrying, did I say worrying?
Sorry to rant too, but I can't effing help myself!
Beth, 32 ~ hoping to taper pred successfully, wish me luck!
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 10mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 300mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs. Do you have edema? If so, check your blood protien level!